cdc-coteauxdegaronne
» » Yangians and Classical Lie Algebras (Mathematical Surveys and Monographs)
eBook Yangians and Classical Lie Algebras (Mathematical Surveys and Monographs) ePub

eBook Yangians and Classical Lie Algebras (Mathematical Surveys and Monographs) ePub

by Alexander Molev

  • ISBN: 0821843745
  • Category: Mathematics
  • Subcategory: Math Science
  • Author: Alexander Molev
  • Language: English
  • Publisher: American Mathematical Society (October 30, 2007)
  • Pages: 400
  • ePub book: 1611 kb
  • Fb2 book: 1103 kb
  • Other: txt lrf txt azw
  • Rating: 4.1
  • Votes: 111

Description

The twisted Yangians are quantized enveloping algebras of certain twisted Lie algebras of polynomial functions which are naturally associated to the B, C, and D series of the classical Lie algebras.

The twisted Yangians are quantized enveloping algebras of certain twisted Lie algebras of polynomial functions which are naturally associated to the B, C, and D series of the classical Lie algebras.

Start by marking Yangians and Classical Lie Algebras as Want to Read .

Start by marking Yangians and Classical Lie Algebras as Want to Read: Want to Read savin. ant to Read. The Yangians and twisted Yangians are remarkable associative algebras taking their origins from the work of St. Petersburg's school of mathematical physics in the 1980s. This book is an introduction to the theory of Yangians and twisted Yangians, with a particular emphasis on the relationship with the classical matrix Lie algebras.

and Classical Lie Algebras – e-kirja kirjailijoilta Alexander Molev .

Yangians and Classical Lie Algebras – e-kirja kirjailijoilta Alexander Molev. Lue tämä kirja käyttämällä Google Play Kirjat ‑sovellusta tietokoneella tai Android- tai iOS-laitteella. The book is an introduction to the theory of Yangians and twisted Yangians, with a particular emphasis on the relationship with the classical matrix Lie algebras. The Yangian perspective provides a unifying picture of several families of Casimir elements for the classical Lie algebras and relations between these families.

Yangians and Classical Lie Algebras Alexander Molev Publication Year: 2007 ISBN-10: 0-8218-4374-5 ISBN-13: 978-0-8218-4374-1 Mathematical Surveys and Monographs, vol. 143. The photograph on the back cover is courtesy of Isaak Guershenzon. This page is maintained by the author.

The Yangians and twisted Yangians are remarkable associative algebras taking their origins from the work of St. The general definitions were given in subsequent work of Drinfeld and Olshansky, and these algebras have since found numerous applications in and connections with mathematical physics, geometry, representation theory, and combinatorics.

Molev, A, Capelli identities for classical Lie algebras, Mathematische .

Molev, A, Capelli identities for classical Lie algebras, Mathematische Annalen, 313:2 (1999), 315. A I Molev, J Phys A Math Gen, 33:22 (2000), 4143. Molev, AI, Yangians and transvector algebras, Discrete Mathematics, 246:1–3 (2002), 231. C Briot, E Ragoucy, -superalgebras as truncations of super-Yangians, J Phys A Math Gen, 36:4 (2003), 1057.

We study quantized enveloping algebras called twisted Yangians. They are analogs of the Yangian Y(gl(N)) for the classical Lie algebras of B, C, and D series. The twisted Yangians are subalgebras in Y(gl(N)) and coideals with respect to the coproduct in Y(gl(N)). We give a complete description of their finite-dimensional irreducible representations. Every such representation is highest weight and we give necessary and sufficient conditions for an irreducible highest weight representation to be finite dimensional.

Mathematical Communication. Series: Mathematical Surveys and Monographs 143. Price: 9. 0. Innovative Teaching Exchange. Outreach Initiatives. Yangians and Classical Lie Algebras. Publisher: American Mathematical Society.

Mathematical Surveys and Monographs, 229. American Mathematical Society, Providence, RI, 2018. A. Molev, Yangians and Classical Lie Algebras. Mathematical Surveys and Monographs, 143. American Mathematical Society, Providence, RI, 2007.

The Yangian characters (or q-characters) are known to be closely related to. .

The Yangian characters (or q-characters) are known to be closely related to the classical -algebras and to the centers of the affine vertex algebras at the critical level. Part of the Contributions in Mathematical and Computational Sciences book series (CMCS, volume 8). Abstract. The Yangian characters (or q-characters) are known to be closely related to the classical (mathcal{W})-algebras and to the centers of the affine vertex algebras at the critical level. Mathematical Surveys and Monographs, vol. American Mathematical Society, Providence (2007)Google Scholar.

The Yangians and twisted Yangians are remarkable associative algebras taking their origins from the work of St. Petersburg's school of mathematical physics in the 1980s. The general definitions were given in subsequent work of Drinfeld and Olshansky, and these algebras have since found numerous applications in and connections with mathematical physics, geometry, representation theory, and combinatorics. The book is an introduction to the theory of Yangians and twisted Yangians, with a particular emphasis on the relationship with the classical matrix Lie algebras. A special algebraic technique, the $R$-matrix formalism, is developed and used as the main instrument for describing the structure of Yangians. A detailed exposition of the highest weight theory and the classification theorems for finite-dimensional irreducible representations of these algebras is given. The Yangian perspective provides a unifying picture of several families of Casimir elements for the classical Lie algebras and relations between these families. The Yangian symmetries play a key role in explicit constructions of all finite-dimensional irreducible representations of the orthogonal and symplectic Lie algebras via weight bases of Gelfand-Tsetlin type.